# SDR KNNA20160502001

- Difficulty date: April 16, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N417XA
- Make and model: Boeing 737-400
- Aircraft serial: 25417
- Aircraft time: 57,490 hours, 36,457 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 2771581
- Condition: Misinstalled
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 2 GENERATOR FAILED.  DURING TROUBLESHOOTING FOUND AN IMPROPERLY INSTALLED SPLICE ON THE A-PHASE CABLE ON THE LT SIDE OF THE AIR-CONDITIONING BAY.  THERE WAS EVIDENCE OF ARCING.
